Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 36, NWS Springfield, MO

April 3, 20087 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Apr 3, 2008, 10:23 AM CDT for 7 counties in Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2008, 10:23 AM CDT (15:23 UTC)
Expired
Apr 3, 2008, 12:58 PM CDT
In force
3 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Barton County, MO, Cedar County, MO, Dade County, MO, Hickory County, MO, Polk County, MO, St. Clair County, MO, Vernon County, MO

The radar

The Springfield radar (KSGF), 56 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.4 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 264 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
492 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
264 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 031526
FFWSGF
MOC011-039-057-085-167-185-217-032100-
/O.NEW.KSGF.FF.W.0036.080403T1523Z-080403T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1023 AM CDT THU APR 3 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CEDAR COUNTY IN SOUTHWEST MISSOURI...
  EASTERN BARTON COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN DADE COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN POLK COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHEASTERN VERNON COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHWESTERN HICKORY COUNTY IN CENTRAL MISSOURI...

* UNTIL 400 PM CDT.

* AT 1019 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A SMALL AREA OF THUNDERSTORMS PRODUCING RAINFALL RATES OF ONE INCH 
  PER HOUR ACROSS THE WARNED AREA. THIS AREA HAD RECEIVED ONE TO TWO 
  INCHES OF RAINFALL EARLIER TODAY AND WILL LIKELY HAVE AN 
  ADDITIONAL ONE INCH THROUGH 11 AM. A LOCAL OBSERVER AROUND THE 
  JERICO SPRINGS AREA INDICATED THAT STREAMS AND CREEKS ARE BANK 
  FULL AND ANY ADDITIONAL RAINFALL WILL CAUSE THESE STREAMS TO FLOOD 
  QUICKLY. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
  OCCUR. 

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.

LAT...LON 3757 9345 3734 9410 3735 9411 3735 9415
      3735 9416 3735 9423 3769 9422 3803 9350

$$

JLT
3 follow-up statements
000 
WGUS73 KSGF 031538
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1037 AM CDT THU APR 3 2008

MOC011-039-057-085-167-185-217-032100-
/O.CON.KSGF.FF.W.0036.000000T0000Z-080403T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DADE MO-BARTON MO-POLK MO-CEDAR MO-VERNON MO-HICKORY MO-ST. CLAIR MO-
1037 AM CDT THU APR 3 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
CEDAR...EASTERN BARTON...NORTHERN DADE...NORTHWESTERN POLK...
SOUTHEASTERN ST. CLAIR...SOUTHEASTERN VERNON AND SOUTHWESTERN HICKORY
COUNTIES...

AT 1029 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
A SMALL AREA OF THUNDERSTORMS PRODUCING RAINFALL RATES OF ONE INCH   
PER HOUR ACROSS THE WARNED AREA. THIS AREA HAD RECEIVED ONE TO TWO   
INCHES OF RAINFALL EARLIER TODAY...AND WILL LIKELY HAVE AN 
ADDITIONAL ONE HALF INCH...OR HIGHER THROUGH 1130 AM. A LOCAL 
OBSERVER AROUND THE JERICO SPRINGS AREA INDICATED THAT STREAMS AND 
CREEKS ARE BANK FULL AND ANY ADDITIONAL RAINFALL WILL CAUSE THESE 
STREAMS TO FLOOD QUICKLY. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
OCCUR. 

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.

LAT...LON 3757 9345 3734 9410 3735 9411 3735 9415
      3735 9416 3735 9423 3769 9422 3803 9350
TIME...MOT...LOC 1537Z 180DEG 0KT 3750 9399

$$

JLT
000 
WGUS73 KSGF 031712
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1209 PM CDT THU APR 3 2008

MOC011-039-057-085-167-185-217-032100-
/O.CON.KSGF.FF.W.0036.000000T0000Z-080403T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DADE MO-BARTON MO-POLK MO-CEDAR MO-VERNON MO-HICKORY MO-ST. CLAIR MO-
1209 PM CDT THU APR 3 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
CEDAR...EASTERN BARTON...NORTHERN DADE...NORTHWESTERN POLK...
SOUTHEASTERN ST. CLAIR...SOUTHEASTERN VERNON AND SOUTHWESTERN HICKORY
COUNTIES...

AT 1203 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE HEAVY RAINFALL EARLIER ACROSS THE WARNED AREA HAS ENDED. 
HOWEVER...RUNOFF FROM THE HEAVY RAINFALL IS NOT COMPLETE AND AREA 
STREAMS AND CREEKS WILL LIKELY BE FLOODED. RAINFALL AMOUNTS BETWEEN 
1030 AM AND NOON WERE AROUND ONE HALF INCH ACROSS THE WARNED AREA. 
THE HEAVIEST OCCURRED NEAR THE COMMUNITIES OF ARCOLA AND FAIR PLAY. 

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF 
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN 
AROUND...DONT DROWN.

LAT...LON 3757 9345 3734 9410 3735 9411 3735 9415
      3735 9416 3735 9423 3769 9422 3803 9350
TIME...MOT...LOC 1709Z 180DEG 0KT 3750 9399

$$

JLT
000 
WGUS73 KSGF 031758
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1258 PM CDT THU APR 3 2008

MOC011-039-057-085-167-185-217-031808-
/O.CAN.KSGF.FF.W.0036.000000T0000Z-080403T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DADE MO-BARTON MO-POLK MO-CEDAR MO-VERNON MO-HICKORY MO-ST. CLAIR MO-
1258 PM CDT THU APR 3 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CEDAR...EASTERN
BARTON...NORTHERN DADE...NORTHWESTERN POLK...SOUTHEASTERN ST.
CLAIR...SOUTHEASTERN VERNON AND SOUTHWESTERN HICKORY COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3757 9345 3734 9410 3735 9411 3735 9415
      3735 9416 3735 9423 3769 9422 3803 9350
TIME...MOT...LOC 1758Z 180DEG 0KT 3750 9399

$$

JLT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 5:15 AM CDT, 5 hours 8 minutes earlier.

Area forecast discussion, Apr 3, 5:15 AM CDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
515 AM CDT THU APR 3 2008

...FLOODING AND SEVERE WEATHER POSSIBLE TODAY...

.DISCUSSION...

FIRST ROUND OF RAINFALL AFFECTING THE OZARKS EARLY THIS MORNING
AS WARM AND MOIST AIR ADVECTION INCREASE ON THE NOSE OF THE LOW
LEVEL JET. EXPECT COVERAGE AND INTENSITY TO INCREASE THROUGH THE
EARLY MORNING HOURS AS INITIAL MINOR SHORTWAVE TRACKS OUT OF THE
PLAINS AND ACROSS THE OZARKS. POCKETS OF HEAVY RAINFALL COULD
DEVELOP AND LEAD TO SOME LOCALIZED FLOODING THIS MORNING.

A WARM FRONT WILL CONTINUE TO TAKE SHAPE AND LIFT NORTH TODAY AS
THE PRIMARY SHORTWAVE COMES OUT OF THE ROCKIES. THE NORTHWARD EXTENT
OF THIS FRONT WILL BE A CRITICAL FACTOR TO THE POTENTIAL OF SEVERE
WEATHER AND FLOODING. MODELS ARE IN GENERAL AGREEMENT...AND HAVE
CONTINUED TO TREND FARTHER SOUTH WITH THE PLACEMENT OF THIS FRONT
AND AXIS OF HEAVIEST RAINFALL.

EXPECT WIDESPREAD ELEVATED CONVECTION THIS MORNING ACROSS THE
MISSOURI OZARKS AND SOUTHEAST KANSAS. WITH A GRADUALLY INCREASE IN
ELEVATED INSTABILITY AND STEEPENING LAPSE RATES A FEW STRONG TO
MARGINALLY SEVERE STORMS CANNOT BE RULED OUT.

THE WARM FRONT WILL LIFT NORTH TO NEAR THE MISSOURI AND ARKANSAS
BORDER THIS AFTERNOON. BOTH THE GFS AND WRF MODELS DEPICT A WEAK
SURFACE WAVE THAT WILL RIDE ALONG THIS FRONT INTO FAR SOUTHERN
MISSOURI. IF THIS FEATURE DEVELOPS THE WARM WILL MORE LIKELY LIFT
INTO FAR SOUTHERN MISSOURI BRINGING THE WARM SECTOR AS FAR NORTH
AS HIGHWAY 60. SURFACE DEWPOINTS NEAR 60 DEGREES WOULD YIELD
SURFACE BASED CAPES NEAR 1000 J/KG. THIS ALONG WITH STRONG DEEP
LAYERED SHEAR AND STEEPENING LAPSE RATES WOULD SUPPORT SEVERE
STORM DEVELOPMENT PRIMARILY ALONG AND SOUTH OF INTERSTATE 44. STORMS
SOUTH OF HIGHWAY 60 WOULD HAVE THE GREATEST CHANCE OF BEING
SURFACE BASED AND HIGHEST TORNADIC POTENTIAL. ENHANCED LOW LEVEL
HELICITIES ALONG AND JUST SOUTH OF THE WARM FRONT ALONG WITH LOW
CLOUD CONDENSATION LEVELS COULD HEIGHTEN TORNADO POTENTIAL ALONG
AND SOUTH OF HIGHWAY 60. ANY SEVERE POTENTIAL NORTH OF THE FRONT
UP TO THE INTERSTATE 44 CORRIDOR WILL BE PRIMARILY LARGE HAIL.

DEEP MOISTURE...STRONG SYNOPTIC SCALE ASCENT...INCREASING MOISTURE
TRANSPORT...AND EMBEDDED CONVECTION WILL SUPPORT HEAVY RAINFALL.
REFER TO THE HYDROLOGY DISCUSSION BELOW FOR MORE INFORMATION ON
THE FLOOD POTENTIAL TODAY AND TONIGHT.

CLOUD COVER AND SOME SHOWERS WILL LINGER INTO AT LEAST FRIDAY
MORNING AS A NORTHERN STREAM SHORTWAVE SWINGS ACROSS THE REGION.
UPPER PATTERN WILL RESUME ZONAL FLOW THIS WEEKEND. A NORTHERN
STREAM SYSTEM WILL TRACK ACROSS THE UPPER MIDWEST SUNDAY AND BRING
A WEAK FRONT ACROSS THE AREA. WITH BEST FORCING WELL TO THE NORTH
AND LACK OF DEEP MOISTURE WOULD NOT EXPECT MORE THAN A FEW SHOWERS
OVER CENTRAL MISSOURI.

MORE SUBSTANTIAL WARMING WILL DEVELOP EARLY NEXT WEEK AS AN UPPER
TROUGH DEVELOPS OUT WEST. THE FIRST OF A SERIES OF SHORTWAVES
WILL EJECT NORTHEAST ACROSS THE REGION TUESDAY BRINGING A CHANCE
OF CONVECTION. ANOTHER MORE POTENT SYSTEM WILL ARRIVE WEDNESDAY.
PRELIMINARY INDICATIONS ARE THAT THERE IS A POTENTIAL OF SEVERE
WEATHER THE MIDDLE OF NEXT WEEK.

FOSTER

&&

.HYDROLOGY...

STRONG MOISTURE TRANSPORT OVER THE FRONT AND INCREASING SYNOPTIC
SCALE LIFT WILL SUPPORT WIDESPREAD RAINFALL. HOWEVER THE AXIS OF
HEAVIEST RAINFALL IS NOW PROGGED TO DEVELOP FROM NORTHERN ARKANSAS
INTO SOUTHEAST MISSOURI AS THE FRONT SAGS TO THE SOUTH THIS
EVENING IN THE WAKE OF THE PASSING SURFACE WAVE. PRECIPITABLE
WATER VALUES NEAR 1.25 INCHES AND 850 DEWPOINTS NEAR 12 DEGREES C
WILL SUPPORT HEAVY RAINFALL AND TRAINING CELLS WILL HEIGHTEN THE
FLOOD THREAT.

IT APPEARS THAT AREAS SOUTH OF INTERSTATE 44 AND PARTICULARLY
SOUTHEAST OF A BRANSON TO EMMINENCE LINE STAND THE HIGHEST RISK OF
EXCESSIVE RAINFALL AND POTENTIALLY SERIOUS FLOODING. WILL PLAN TO
LEAVE THE CURRENT FLOOD WATCH AS IS.

FOSTER

&&

.AVIATION...

FOR THE 1200 UTC KSGF/KJLN TAFS...IFR CONDITIONS EXPECTED THIS
MORNING AS LOWER LEVELS ARE NOW SATURATED AND UPSTREAM OBSERVATIONS
OVER NORTHERN ARKANSAS CONTINUE TO SHOW LOW CEILINGS HEADING OUR
WAY. MAY SEE A BRIEF PERIOD OF MVFR CONDITIONS THIS AFTERNOON.
SHOULD SEE A FEW SHOWERS AND THUNDERSTORMS THIS AFTERNOON WITH
DAYTIME HEATING. TIMING A LITTLE DIFFICULT...SO WILL CONTINUE THE
TEMPO FORECAST FOR BOTH AIRFIELDS. SURFACE LOW IS EXPECTED TO PASS
TO OUR SOUTH THIS EVENING...WHICH WOULD GIVE US FAVORABLE UPSLOPE
NORTHEASTERLY WINDS THIS EVENING. SO WENT AHEAD AND DROPPED BACK TO
IFR THIS EVENING.

GCC

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR MOZ070-071-077>083-
     088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR KSZ097-101.

&&
Hazardous weather outlook, Apr 3, 5:22 AM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
522 AM CDT THU APR 3 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041030-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
522 AM CDT THU APR 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

 HEAVY RAINFALL OF ONE TO TWO INCHES WITH LOCALLY HIGHER AMOUNTS
 WILL RESULT IN THE POTENTIAL OF FLASH FLOODING. RAINFALL AMOUNTS
 IN EXCESS OF TWO INCHES AND MORE SIGNIFICANT FLOODING WILL BE
 POSSIBLE ALONG AND SOUTH OF HIGHWAY 60.

 IN ADDITION...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE.
 THE POTENTIAL OF SEVERE WEATHER WILL DEPENDENT ON HOW FAR NORTH A
 WARM FRONT WILL MOVE INTO THE AREA. THE GREATEST RISK OF SEVERE
 STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE ACROSS FAR
 SOUTHERN MISSOURI SOUTH OF HIGHWAY 60 NEAR THE FRONT. THE
 POTENTIAL FOR TORNADOES CANNOT BE RULED OUT IF THE WARM FRONT
 MOVES INTO SOUTHERN MISSOURI.

 MARGINALLY SEVERE STORMS WITH HAIL TO THE SIZE OF QUARTERS WILL
 BE POSSIBLE NORTH OF THE FRONT...AND AS FAR NORTH AS THE
 INTERSTATE 44 CORRIDOR.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

 THUNDERSTORMS WILL BE POSSIBLE TUESDAY THROUGH THURSDAY OF NEXT
 WEEK. INITIAL INDICATIONS ARE THAT SEVERE STORMS WILL BE
 POSSIBLE DURING THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ALONG
 AND SOUTH OF HIGHWAY 60. EMERGENCY MANAGERS AND SPOTTERS ARE ALSO
 ENCOURAGED TO RELAY REPORTS OF FLOODING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Apr 3, 7:52 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
752 AM CDT THU APR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     FLASH FLOOD      2 W VICHY               38.11N 91.80W
04/03/2008                   MARIES             MO   EMERGENCY MNGR

            SEVERAL LOW WATER CROSSINGS ROSE RAPIDLY OVERNIGHT WITH
            THE HEIGHT OF THE FLOODING AROUND 530 AM. THE EMERGENCY
            MANAGER ESTIMATED THAT MOST OF THE LOW WATER CROSSINGS
            ACROSS MARIES COUNTY WERE LIKELY FLOODED.

&&

JLT
Local storm report, Apr 3, 8:40 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
840 AM CDT THU APR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      1 W MOODY               36.53N 92.01W
04/03/2008                   HOWELL             MO   DEPT OF HIGHWAYS

            STATE ROUTE 142 WEST OF MOODY WAS REPORTED FLOODED DUE TO
            EXCESSIVE RAINFALL THIS MORNING

&&

JLT
Local storm report, Apr 3, 8:52 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
852 AM CDT THU APR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      3 NW STOUTLAND          37.84N 92.55W
04/03/2008                   CAMDEN             MO   DEPT OF HIGHWAYS

            STATE ROUTE H, WEST OF STATE ROUTE T, NORTHWEST OF
            STOUTLAND WAS CLOSED THIS MORNING DUE TO A RAPID RISE
            ALONG THE TRIBUTARY OF MILL CREEK.

&&

JLT
Local storm report, Apr 3, 10:02 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1002 AM CDT THU APR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      2 E CROSS TIMBERS       38.02N 93.19W
04/03/2008                   HICKORY            MO   POST OFFICE

            SEVERAL LOW WATER CROSSINGS WERE FLOODED ALONG TURKEY
            CREEK AND SPARKS CREEK AROUND CROSS TIMBERS.

&&

JLT
Local storm report, Apr 3, 10:04 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1004 AM CDT THU APR 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0957 AM     HAIL             EVERTON                 37.34N  93.70W
04/03/2008  E0.50 INCH       DADE               MO   POST OFFICE

            PEA TO MARBLE HAIL REPORTED.

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 5:14 AM CDTFlash Flood WarningSGFBenton, Camden, Hickory, Maries, Miller, Morgan and 2 more6 hr
Apr 3, 5:52 AM CDTFlash Flood WarningSGFHowell, Oregon, Ozark, Shannon6 hr
Apr 3, 9:46 AM CDTSevere Thunderstorm WarningSGFDade, Greene42 min
Apr 3, 9:59 AM CDTSevere Thunderstorm WarningSGFPolk32 min
Apr 3, 10:58 AM CDTAreal Flood WarningSGFBenton, Camden, Dallas, Hickory, Laclede, Maries and 5 more24 hr
Apr 3, 11:41 AM CDTSevere Thunderstorm WarningSGFLaclede, Pulaski34 min
Apr 3, 11:46 AM CDTSevere Thunderstorm WarningSGFTexas, Wright44 min
Apr 3, 11:58 AM CDTAreal Flood WarningSGFHowell, Oregon, Ozark6 hr
Apr 3, 12:24 PM CDTSevere Thunderstorm WarningSGFDent34 min
Apr 3, 12:29 PM CDTSevere Thunderstorm WarningSGFHowell31 min
Apr 3, 1:11 PM CDTRiver Flood WarningSGFVernon18 hr
Apr 3, 2:05 PM CDTRiver Flood WarningSGFCedar18 hr
Apr 3, 4:28 PM CDTFlash Flood WarningSGFBarry, Christian, Douglas, Ozark, Stone, Taney6 hr
Apr 3, 5:31 PM CDTFlash Flood WarningSGFDent, Howell, Oregon, Phelps, Shannon, Texas and 1 more4 hr

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.